Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Treated with antibiotics for strep throat. Had bacillin, augmentin. Couldn t eat. How to cure this?

My 13 year old son was treated with antibiotics for strep throat. Had a shot of Bacillin and Augmentin orally. It started almost a week ago and he is fever free now. He is unable to eat anything because everything tastes bad. He weighs 82 lbs and needs to eat. I have tried a variety of foods, fresh fruit and tried to spice up food to make it taste better. He is still not able to eat more than a bite or two. I am getting a little concerned. Please help
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
Hello friend,
I am a Homoeopath answering your query through Healthcare magic. My answer will be strange for you if you are not familiar with this method of treatment.
By getting antibiotics and other chemical drugs your son's symptoms of strep throat and fever will be gone but he will not become healthy. He was not sick because his throat was bad. His throat became so and he got infection because HE was not healthy. By taking these medicines he is in no way going to be improved. Not only that they will have their own bad effects also.
One of the consequences of taking these chemo drugs is that they will be absorbed by the liver in order to save your son from the still adverse effects of them. That means, liver will become a scape goat to save the life of your son. That will end up in the poor functioning of the liver for some time till it is repaired. Liver is the important organ that decides appetite. Since the liver is failing to produce bile secretion, there will be indigestion especially to the fatty foods. That is why he has bad taste in his mouth. Give him plenty of fluids to bring him back to health at the earliest.
My advice is not to go for this method of giving drugs to kill the bugs.
Treatment should aim at improving the health of the patient and then to throw away infections.
That is Homoeopathy.
Therefore my advice is to approach an expert Homoeopath at the earliest. He can find a remedy to bring him back to health at the earliest.
From the obesity he is suffering, as you have given his weight, I will surely recommend good Homoeopathic treatment to keep him healthy in future also.
With best wishes,
Dr. C. J. Varghese
Answered: Mon, 17 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor